Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Scratched, nicked a mole. Bleeding, itching, hole in the area, redness, hardness, swelling. Suggestions?

Hi, I scratched a mole off my left (right above my knee on my thigh). It started to bleed , so I put a bandage on it and it seemed fine. A few days later, I nicked it with my razor and it started to bleed again. This morning I put Neosporin and a bandage on it. It has continued to itch all day long and when I took the bandage off this evening, there is a red, hard, swollen circle around where the mole used to be and a small open circle where the mole was and my whole upper thigh is in pain; It even hurts a little to walk. What should I do?
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  458
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
your skin of your thigh region seems to be acutely infected.please consult a physician soon.a course of antibiotics and antiinflammatory medicines will help!
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor